# SDR CA150619009

- Difficulty date: June 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 7 hours
- Engine: Rroyce BR700710A220
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SHORTLY FOLLOWING DEPARTURE, THE CREW WAS NOTIFIED THAT THE ACFT WAS NOT ON THE CLEARED PLAN.  THE ERROR WAS CORRECTED & THE FLIGHT CONTINUED UNEVENTFULLY.  UPON INVESTIGATION, IT WAS DETERMINED THAT THE FMS DID NOT PROPERLY LOAD SEVERAL POINTS BETWEEN THE SID & THE AIRWAY ENTRY POINT.  IT WAS NOTED THAT THE FLIGHT PLAN UPLINK CONTAINED THE LETTER D FOLLOWING THE SID.  THE FLIGHT PLAN SERVICE PROVIDER INDICATED THAT THEY HAVE OBSERVED, ON OCCASION, THAT FMS PLATFORMS INTERPRETING THIS AS MEANING DIRECT & SUBSEQUENTLY NOT LOADING ANY INTERMEDIATE WAYPOINTS.  THE FLIGHT PLAN FILING STRIP CONTAINED THE FULL PROCEDURE, HOWEVER THE CREW DID NOT NOTE THE DISCREPANCY.
